# SDR UALA2010072702707

- Difficulty date: July 27, 2010
- Submitted: July 28, 2010
- Operation: Air carrier
- Aircraft: N663UA
- Make and model: Boeing 767322
- Aircraft serial: 27160
- Aircraft time: 74,551 hours, 12,152 cycles
- Engine: Pwa PW4060
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 582233
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EEL LOWER EXIT SIGN BY FWD RIGHT OVERWING EXIT DOOR IS INOPERATIVE.  REPLACED BATTERY, CHECKS GOOD.
